| Model Number |
SIGADAPTSHORT |
| Medical Device Problem Code |
Misfire (2532)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a video-assisted thoracoscopic lobectomy on the pulmonary parenchyma, the knife stopped midway and could not be fired through the end.The knife was retracted, and a new cartridge was used to resolve the issue.The patient has a c alcification, and the tissue has become quite hard due to a complication of pneumonia.There was no patient injury.
Additional Manufacturer Narrative
D10 concomitant products: sig60axt tri 2.0 sig60axt 60 xtra thk 15mm - (lot#n5e1419y); sigphandle sig power sigphandle handle - (serial#unknown); sigpshell sig power sigpshell control shell - (lot#unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.